# SDR ASAA2015072212545

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 9,185 hours, 2,978 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT CONTROL CABIN TEMP WENT FULL COLD.  TEMP SELECT KNOB HAD NO EFFECT ON DUCT TEMP.  SELECTING KNOB TO OFF AND TEMP ROSE RAPIDLY TO HOT TEMP 60 DEG DUCT TEMP.  ACFT GROUNDED.  PERFORM PACK ZONE TEMP CONTROLLER BITE TEST.  NO FAULTS NOTED.  RAN CONTROL CABIN AIR, COULD NOT DUPLICATE.  CLEANED CABIN TEMP SENSE FILTER PRECAUTIONARY REF AMM 21-61-00-700-806-002 AND AMM 21-61-06-000-801.  ACFT OK FOR SERVICE.
